# SDR SCNA97306

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Component: Gulton
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MID CABIN LEFT FORWARD EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK, LIGHTS TESTED GOOD IAW DC-10 MM 33-51-01.
